Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have headaches, dizziness and vomiting. Cause and cure?

Hi, I have always had headaches all my life. I suffer from seasonal allergies pretty much all year long. But recently over the last few months, my headaches have changed. They are pretty constant and very painful. They usually start with a sharp pain in my left temple and spread throughout my whole head. When I look around, I get very dizzy. They progress throughout the day and get worse. Sometimes they are so painful, I end up vomiting . They wake me up in the middle of the night. I feel like there is this pressure inside my head that just can t escape. I can hear a thud or heartbeat in my head when it is really bad. I ve tried migraine medicine before, any and every kind of allergy meds. But I really don t think they are allergy related. I ve had plenty of allergy headaches before and these are just not the same. What could be going on that I m having headaches this often and this severe?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Your headaches don't seem to be related to allegies or sinusitis.
It may be migraine or tension type headaches.
However it would be wise to rule out any intracranial pathology by taking a CT scan and detailed clinical evaluation by a neurologist would help.
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor